# SDR 03FDEA00572

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP UPPER SUPPORT BRACKET FOR NAVIGATION LIGHT LENS HAS 1.5 INCH CRACK IN RADIUS OF BRACKET.  FABRICATED AND INSTALLED BRACKET IAW BOEING 727 SRM 51-20-1 AND 51-30-2.
